# SDR TRBACPCP2010042A

- Difficulty date: August 7, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 29,440 hours, 31,628 cycles
- Engine: Pwa PW127
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AREA OF CORROSION WAS FOUND PREVIOUSLY AT LT WING LOWER SKIN T/E AT RIB 13 AND A TEMPORARY REPAIRED ON EO E2-57MR-347R1. NOW DURING C-CHECK FINAL REPAIR IS ACCOMPLISHED BY FOLLOWING REPAIR INSTRUCTIONS (SRI) ISSUED BY ATR AND A SRAS TO APPROVE IT. C/A: WAITING FOR COMPLETION OF FINAL REPAIRS ON EO E2-57MR-403 FOR FURTHER DETAILS.
